# SDR DALA2016111008432

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER SKIN APPROX XV2= 257 AT LT WING OUTBOARD FLAP CENTER VANE.   THE FLAP VANE WAS REPAIRED IAW SRM 57-03D PAR. 1.
